Back to all discussions

Rebound headaches from Ubrelvy?

Has anyone had rebound migraines from Ubrelvy? I recently got approval for my prescription and so I am able to take it more often than just a sample here or there. My migraines have been really bad lately. Ubrelvy will erase the migraine for the day, but about 24 hours later it’s back and it’s terrible. Am I the only one? I don’t have enough pills to take one every day and I don’t think it’s intended to be a preventative drug. It just feels like my head is responding like it would to a pain killer. I love how effective it is but this is puzzling. Migraine is almost worse the next day than if I hadn’t taken it at all.

[lead_gen showIfLoggedIn="0" campaign="shortcode" source="site"]

  1. Hi ,
    Thanks for your question. I have not heard any other community members saying they get rebound headaches from Ubrelvy. Since they are designed to treat a headache, they should be limited to two times per week.

    Maybe the only way to know what is causing your rebound headaches is to stop using Ubrelvy for a while and see how that goes.

    ~ Peggy (Migraine.com team)

    1. My neurologist has me on Ubrelvy (among others) with a max of 2 tablets in 24 hours. He prescribes a 30 day supply. Is this true about the “limited to two times per week”?

      1. @taylormarie I have not heard about people suffering from rebound headaches from Ubrelvy. If you are taking it properly I would definitely get your doctor on board. It's so important to let your doctor know what you experience when taking prescriptions. Cheryl migraine.com team

        1. Yes it causes rebound migraine (not just headache for me). I usually get 7-10 migraine days per month. After taking Ubrelvy for 2 months, now I have been having daily migraine in Oct 2020. Very horrible. I tend to get side effect from prescription medications, I fall usually in their 1% cases. I am trying NOT to take Ubrelvy anymore and use ginger, massage, icepack, and Tylenol.

          or create an account to reply.